EconPapers    
Economics at your fingertips  
 

Periodic Solutions for Second Order Hamiltonian Systems with Impulses via the Local Linking Theorem

Longsheng Bao and Binxiang Dai

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

A class of second order impulsive Hamiltonian systems are considered. By applying a local linking theorem, we establish the new criterion to guarantee that this impulsive Hamiltonian system has at least one nontrivial T-periodic solution under local superquadratic condition. This result generalizes and improves some existing results in the known literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/250870.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/250870.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:250870

DOI: 10.1155/2014/250870

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:250870